# SDR AALA20011973

- Difficulty date: October 31, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT ROW 34 INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
